MAUDE Adverse Event Report: MEVION MEDICAL SYSTEMS, INC. MEVION S250I; MEVION PROTON RADIATION THERAPY SYSTEM

MEVION MEDICAL SYSTEMS, INC. MEVION S250I; MEVION PROTON RADIATION THERAPY SYSTEM
Model Number MEVION S250I
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code Erythema (1840)
Date of Event 10/05/2020
Type of Reportable Event Malfunction
Event or Problem Description
In the event that a user action causes isocenter to be lost during the setup workflow, the system will present error messages on the in-room monitor and the tc screen indicating that deltas were not applied during setup or a program move complete (pmc) was not achieved.When the setup field is closed another error message appears on the tc that informs the user of a problem, which they must correct.The user is prevented from proceeding to a treatment field until the setup is corrected and the setup field is closed with a pmc.The auto-field sequencing option as currently implemented, automatically loads the first treatment field after the above error message is acknowledged.The workflow is permitted to proceed to treatment.Additional warnings will appear before each beam can be turned on, but those warnings may be improperly ignored.If the incomplete move and lost isocenter puts the patient a significant distance away from the prescribed position, a misadministration due to a geographic miss is possible.

Brand Name
MEVION S250I
Common Device Name
MEVION PROTON RADIATION THERAPY SYSTEM
Manufacturer (Section D)
MEVION MEDICAL SYSTEMS, INC.
300 foster street,
littleton MA 01460
MDR Report Key10787991
Report Number3007087027-2020-00007
Device Sequence Number11806741
Product Code LHN
UDI-Device Identifier00864366000124
UDI-Public(01)00864366000124(11)181219
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K172848
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 11/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMEVION S250I
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2020
Initial Report FDA Received Date11/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;